# SDR CA981230027

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23080006
- Condition: Failed
- Location: Start/Generator
- Component: 23080006
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

(CAN) EN ROUTE, PILOT NOTED VIBRATION AND NOISE FROM RT ENGINE, ENGINE SECURED AND EMERGENCY DECLARED, AIRCRAFT LANDED OK.  RT ENGINE STARTER GENERATOR BEARING FAILURE.  REPLACED.   PART TC:  618.
